Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (2): 227-250    DOI: 10.1007/s10114-016-4799-6
Current Issue| Next Issue| Archive| Adv Search |
Global Well-posedness of the Non-isentropic Full Compressible Magnetohydrodynamic Equations
Fu Yi XU1, Xin Guang ZHANG2, Yong Hong WU3, Lou CACCETTA4
1. State Key Laboratory of Simulation and Regulation of Water Cycle in River Basin, China Institute of Water Resources and Hydropower Research, Beijing 100038, P. R. China and School of Science, Shandong University of Technology, Zibo 255049, P. R. China;
2. School of Mathematical and Informational Sciences, Yantai University, Yantai 264005, P. R. China;
3. Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia and Department of Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, P. R. China;
4. Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7